A smoothly bounded domain in a complex surface with a compact quotient

Wing Sum Cheung, Siqi Fu, Steven G. Krantz, Bun Wong

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We study the classification of smoothly bounded domains in complex manifolds that cover compact sets. We prove that a smoothly bounded domain in a hyperbolic complex surface that covers a compact set is either biholomorphic to the ball or covered by the bidisc.

Original languageEnglish (US)
Pages (from-to)82-90
Number of pages9
JournalMathematica Scandinavica
Volume91
Issue number1
DOIs
StatePublished - 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A smoothly bounded domain in a complex surface with a compact quotient'. Together they form a unique fingerprint.

Cite this